RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2009–2013 (Mi de2912)  

Ordinary Differential Equations

The stability of the unperturbed motion in the critical case of two zero roots and a pair of pure imaginary roots

V. P. Prokop'ev

Ural State University

Full text: PDF file (494 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 09.07.1974

Citation: V. P. Prokop'ev, “The stability of the unperturbed motion in the critical case of two zero roots and a pair of pure imaginary roots”, Differ. Uravn., 12:11 (1976), 2009–2013

Citation in format AMSBIB
\Bibitem{Pro76}
\by V.~P.~Prokop'ev
\paper The stability of the unperturbed motion in the critical case of two zero roots and a pair of pure imaginary roots
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2009--2013
\mathnet{http://mi.mathnet.ru/de2912}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440138}
\zmath{https://zbmath.org/?q=an:0351.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de2912
  • http://mi.mathnet.ru/eng/de/v12/i11/p2009

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019